Paleari Simone

Associate Professor
SSD
MAT/07 - MATHEMATICAL PHYSICS
Competition sector
01/A4 - MATHEMATICAL PHYSICS

Contacts

Workplace

Via Saldini, 50
20133 MILANO (MI)

Office phone number
02503 16131
Additional phone numbers
02 503 16115
University email address
Web site

Teaching

Research

Publications
  • Low dimensional completely resonant tori in Hamiltonian Lattices and a Theorem of Poincaré / T. Penati, V. Danesi, S. Paleari. - In: MATHEMATICS IN ENGINEERING. - ISSN 2640-3501. - 3:4(2021), pp. 1-20. [Epub ahead of print]
  • On the continuation of degenerate periodic orbits via normal form: lower dimensional resonant tori / M. Sansottera, V. Danesi, T. Penati, S. Paleari. - In: COMMUNICATIONS IN NONLINEAR SCIENCE & NUMERICAL SIMULATION. - ISSN 1007-5704. - 90(2020 Nov), pp. 105360.1-105360.23.
  • Existence and Stability of Klein–Gordon Breathers in the Small-Amplitude Limit / D.E. Pelinovsky, T. Penati, S. Paleari (TRENDS IN MATHEMATICS). - In: Mathematics of Wave Phenomena / [a cura di] W. Dörfler, M. Hochbruck, D. Hundertmark, W. Reichel, A. Rieder, R. Schnaubelt, B. Schörkhuber. - Prima edizione. - [s.l] : Birkauser, 2020 Jan 02. - ISBN 9783030471736. - pp. 251-278
  • Hamiltonian lattice dynamics / S. Paleari, T. Penati. - In: MATHEMATICS IN ENGINEERING. - ISSN 2640-3501. - 1:4(2019 Oct 21), pp. 881-887.
  • On the nonexistence of degenerate phase-shift multibreathers in Klein-Gordon models with interactions beyond nearest neighbors / T. Penati, V. Koukouloyannis, M. Sansottera, P.G. Kevrekidis, S. Paleari. - In: PHYSICA D-NONLINEAR PHENOMENA. - ISSN 0167-2789. - (2019). [Epub ahead of print]